MathSciNet Relay Station
MathSciNet bibliographic data
MR2879297 47H10 (47L40)
Magajna, Bojan Fixed points of normal completely positive maps on ${\rm B}(\scr H)$. J. Math. Anal. Appl. 389 (2012), no. 2, 1291–1302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement